Research Repository

Weighted integral inequalities of Ostrowski, Čebyšev and Lupaş type with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Weighted integral inequalities of Ostrowski, Čebyšev and Lupaş type with applications. Bulletin of the Australian Mathematical Society, 98 (3). pp. 439-447. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Ostrowski's inequality; Čebyšev inequality; Lupaş inequality; probability density functions
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 20 Feb 2019 05:36
Last Modified: 19 Aug 2019 04:55
URI: http://vuir.vu.edu.au/id/eprint/37897
DOI: https://doi.org/10.1017/S0004972718000801
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar